ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Hilbert functions of monomial curves

Patil, DP and Roberts, LG (2003) Hilbert functions of monomial curves. In: Journal of Pure and Applied Algebra, 183 (1-3). pp. 275-292.

[img] PDF
Restricted to Registered users only

Download (224kB) | Request a copy


We study the Hilbert function of certain projective monomial curves. We determine which of our curves are Cohen–Macaulay, and find the Cohen–Macaulay type of those that are Cohen–Macaulay.

Item Type: Journal Article
Publication: Journal of Pure and Applied Algebra
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 12 Mar 2007
Last Modified: 19 Sep 2010 04:36
URI: http://eprints.iisc.ac.in/id/eprint/10326

Actions (login required)

View Item View Item